# SDR GTIA2019102174709

- Difficulty date: October 17, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 185,554 hours, 8,418 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Out Of Adjust
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE LIGHT INOP-ADJUSTED AFT MEGAPHONE SWITCH IAW AMM 25-65-51 OPS CHECKS GOOD
